RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kruglyak, Stanislav Arkad'evich

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 8

Number of views:
This page:234
Abstract pages:2593
Full texts:894
References:251

http://www.mathnet.ru/eng/person23313
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/227316

Publications in Math-Net.Ru
2012
1. S. A. Kruglyak, I. V. Livinsky, “Orthoscalar representations of the partially ordered set $(N, 4)$”, Algebra Discrete Math., 14:2 (2012),  217–229  mathnet  mathscinet  zmath
2010
2. S. A. Kruglyak, L. A. Nazarova, A. V. Roiter, “Orthoscalar quiver representations corresponding to extended Dynkin graphs in the category of Hilbert spaces”, Funktsional. Anal. i Prilozhen., 44:2 (2010),  57–73  mathnet  mathscinet  zmath; Funct. Anal. Appl., 44:2 (2010), 125–138  isi  scopus
2006
3. S. A. Kruglyak, L. A. Nazarova, A. V. Roiter, “Orthoscalar representations of quivers in the category of Hilbert spaces”, Zap. Nauchn. Sem. POMI, 338 (2006),  180–201  mathnet  mathscinet  zmath  elib; J. Math. Sci. (N. Y.), 145:1 (2007), 4793–4804  scopus
2005
4. S. A. Kruglyak, A. V. Roiter, “Locally Scalar Graph Representations in the Category of Hilbert Spaces”, Funktsional. Anal. i Prilozhen., 39:2 (2005),  13–30  mathnet  mathscinet  zmath; Funct. Anal. Appl., 39:2 (2005), 91–105  isi  scopus
2002
5. S. A. Kruglyak, V. I. Rabanovich, Yu. S. Samoilenko, “On Sums of Projections”, Funktsional. Anal. i Prilozhen., 36:3 (2002),  20–35  mathnet  mathscinet  zmath; Funct. Anal. Appl., 36:3 (2006), 182–195  scopus
1980
6. S. A. Kruglyak, Yu. S. Samoilenko, “Unitary equivalence of sets of self-adjoint operators”, Funktsional. Anal. i Prilozhen., 14:1 (1980),  60–62  mathnet  mathscinet  zmath; Funct. Anal. Appl., 14:1 (1980), 48–50
1972
7. S. A. Kruglyak, “Representations of algebras, whos second pouer of the radical is zro”, Zap. Nauchn. Sem. LOMI, 28 (1972),  60–68  mathnet  mathscinet  zmath
1963
8. S. A. Kruglyak, “Representations of the group $(p,p)$ over a field of characteristic $p$”, Dokl. Akad. Nauk SSSR, 153:6 (1963),  1253–1256  mathnet  mathscinet  zmath

2012
9. Yu. Drozd, V. Kirichenko, S. Krugliak, M. Kleiner, V. Bondarenko, S. Ovsienko, “Andrei Vladimirovich Roiter. To the 75th anniversary”, Algebra Discrete Math., 14:2 (2012),  C–H  mathnet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020